Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1966, Volume 6, Number 5, Pages 824–830 (Mi zvmmf7451)  

This article is cited in 1 scientific paper (total in 1 paper)

A relaxation factor for systems with Young matrices

V. A. Magarik

Moscow

Full text: PDF file (669 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1966, 6:5, 51–59

Bibliographic databases:

UDC: 518:512.25
Received: 12.09.1965

Citation: V. A. Magarik, “A relaxation factor for systems with Young matrices”, Zh. Vychisl. Mat. Mat. Fiz., 6:5 (1966), 824–830; U.S.S.R. Comput. Math. Math. Phys., 6:5 (1966), 51–59

Citation in format AMSBIB
\Bibitem{Mag66}
\by V.~A.~Magarik
\paper A relaxation factor for systems with Young matrices
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1966
\vol 6
\issue 5
\pages 824--830
\mathnet{http://mi.mathnet.ru/zvmmf7451}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203921}
\zmath{https://zbmath.org/?q=an:0168.13404}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1966
\vol 6
\issue 5
\pages 51--59
\crossref{https://doi.org/10.1016/0041-5553(66)90115-7}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7451
  • http://mi.mathnet.ru/eng/zvmmf/v6/i5/p824

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. P. Fedorenko, “Iterative methods for elliptic difference equations”, Russian Math. Surveys, 28:2 (1973), 129–195  mathnet  crossref  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:107
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021